# SDR SIMA20210320002

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 48,626 hours, 44,040 cycles
- System (JASC): 3443 · Doppler System
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FT MSC RECEIVED AURAL WARNINGS FOR "TERRAIN", "LANDING GEAR", BANK ANGLE"','PULL UP". BOTH MASTER WARNING AND CAUTION SOUNDED FOR MULTIPLE MINUTES . CLEARED UP AROUND 3,000 FT. PRESSED BOTH THE GPWS TERRAIN SYS OVRD AND LG WRN CUTOUT SWITCHS AND THEY HAD NO EFFECT.-C/A-DEFERRED PER MEL 34-08 AUTH# 030267DM-A M PROCEDURES COMPLIED WITH.
